# SDR 8EKA20140507

- Difficulty date: April 26, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N348CA
- Make and model: Casa C212CC
- Aircraft serial: 175
- Aircraft time: 21,497 hours, 22,713 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 21213202091
- Condition: Broken
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT CHECK, PILOT DISCOVERED A PIECE OF BROKEN FAIRING ON LT INBD FLAP OB PYLON.  FIBERGLASS FAIRING PN 212-13223.1 CHAFED A HOLE THROUGH LT INBD FLAP LE PLATE OVER TIME.  REPAIRS ARE CURRENTLY IN PROCESS, SUPPLEMENTAL INFORMATION WILL BE SUBMITTED AFTER REPAIR IS COMPLETED.
